# SDR CA071003004

- Difficulty date: October 3, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,659 hours
- Engine: Pwa AWASP
- Propeller: Hamstd 43E60
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Plate
- Part number: 21587525
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ADJUSTING PLATE P/N 215-87525 MISSING ON A NEWLY OVERHAULED LOWER MEMBER P/N 160-600-35 S/N H126.  A/C HOURS 4658.7 CYCLES 2973 DROPS16691 (TC NR 20071003004)
